# SDR SWAA2018100325713

- Difficulty date: September 28, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 48,920 hours, 28,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR Z ANGLE CRACKED ON VERTICAL FLANGE AT BS 300.  REPAIRED Z ANGLE PER EA.
